Cisco India Digital Education Summit 2018
cisco-digital-education-summit-header

 

Transforming Education through Digitisation and Innovation

The pace of digital change is creating risks and opportunities for education institutions, particularly universities.

All aspects of education are being impacted, from research, to teaching and learning and administration. Capitalising on new digital opportunities requires commitment to innovation but also the capacity to learn from others and share perspectives.

The Cisco India Digital Education Summit will explore a broad range of digitisation themes and help institutions maximise gains and mitigate risks associated with digital technologies.

Download the Event Handbook

DATE & PROGRAM

 

The Summit starts with a non-compulsory networking function on Wednesday, 11th April and concludes on Friday 13th April, 2018. Program will include a mix of presentations, case studies, panel discussions and interactive elements.

 

LOCATION

 

Summit will be held at the Hyderabad campus of the Indian School of Business, regarded as one of the most digitally-advanced, fastest growing and innovative B-Schools globally.

 

ATTENDEES

 

Opportunity to interact and network with Senior executives with a key role in digital initiatives from educational institutions across India.

 

Sorry, no results matched your search criteria(s). Please try again.

Purpose of the India Digital Education Summit and what delegates can expect

The India Digital Education Summit has been organized in response to the rapid pace of technology change and the intensifying competition which is having a profound impact on educational Institutes. Cisco has partnerships with numerous educational Institutes in the region and many of them are asking the same questions:

  • What are the implications of digital for universities & institutes – including the employability of students, relevance of research and efficient administrative?
  • Who is doing digital and innovation well, and what are the results?
  • What are the new models for education (business and operating)?
  • How can institutions capture opportunities arising from digital in a planned and measured way?
  • How to navigate the maze of different technologies and mixed messages from industry?
  • How to manage risks, including adoption of new technology such as AI and VR, managing data and cyber security?
  • What is Industry saying?

The Summit will provide a platform to explore these questions and more.

summit18-highlights
Immersive Experience in ISB, Hyderabad Campus

Immersive Experience in ISB, Hyderabad Campus

The 2 day Digital Education Summit will explore a broad range of themes. We are honoured to be able to partner with Indian School of Business, Hyderabad, where we would be able to experience live - in campus - the manifestation of ISBs digital vision.

Cisco Perspectives

Cisco Perspectives

Delegates will have an opportunity to work closely with industry representatives including Cisco which will focus on three main themes:

  • The impact of digital on learners, the workplace and the workforce of the future and more
  • The impact of digital on innovation processes and cycles
  • Lessons learned from a digital strategy and implementation perspective

 

Peer-to-peer sharing

Peer-to-peer sharing

The summit is intended to provide opportunities for delegates to share and test their thinking. Practical, small group discussions will form part of the agenda to allow time for delegates to get the benefit of each others’ expertise.

12 April, Thursday

Cisco Digital Education Summit Day 1

Time Topic Venue Duration Speakers
09:30 – 09:50 Summit Inauguration & Keynote AC-8 Boardroom 20mins Shri Jayesh Ranjan
Principal Secretary (I&C and IT Depts)
Govt of Telangana
09:50 – 10:20 Driving Digitization in Education AC-8 Boardroom 30mins Sudhir Nayar
Managing Director – Sales(Cisco)
10:20 – 10:40 Summit Welcome Keynote AC-8 Boardroom 20mins Anil Menon
Global President - Smart + Connected
Communities(Cisco)
10:40 – 11:10 Role Of Technology in the Future Of Management Education AC-8 Boardroom 30mins Dr Rajendra Srivastava
Dean – Indian School Of Business
11:10 – 11:30 Coffee/Tea Break @ Atrium
11:30 – 12:00 Transforming Learning Spaces and Student Experience AC-8 Boardroom 30mins Marcus Lim
APJ Education Lead (Cisco)
12:00 – 13:00 Cisco Digital Institutional Framework AC-8 Boardroom 60mins Rohan Saldanha
APJ Edu Solution Architect(Cisco)
Vaibhav Srivastava
Education Lead – India & SAARC
(Cisco)
13:00 – 14:00 Lunch Break @ Atrium
14:00 – 15:30 Digital Campus Demonstration AC-8 Boardroom 45mins Rohan Saldanha
APJ Edu Solution Architect
(Cisco)
Gurnek Thiara
Edu Solution Architect (Cisco)
14:00 – 15.30 Digital Learning Demonstration AC-8 LT 45mins Vaibhav Pant
Manager – System Engg
(Cisco)
15:30 – 16:00 Coffee/Tea Break @ Atrium
16:00 – 16:20 Establishing Digital Learning in a Premier B School AC-8 Boardroom 20mins Prof G Ramesh
Professor – Center Of Public
Policy (IIM Bangalore)
16:20 – 17:00 Panel Discussion: Digitization of Education in India – Opportunities & Challenges AC-8 Boardroom 40mins Dr Siddalinga Swamy
Director – eGov (AICTE)
Lux Rao
Director DTO (Cisco)
Prof Srinath
Dean Academics (RVCE)
Deepa Mani
Associate Prof & Executive
Director – SRITNE (ISB)
- Moderated by Marcus Lim
17:00 – 18.30 Change Over Break (Including Hotel Transfers & back)
19:00 – 22:00 Celebrity Performance, Networking Dinner @ RC Lawns

Sorry, no results matched your search criteria(s). Please try again.

 

13 April, Friday

Cisco Digital Education Summit Day 2

Time Topic Venue Duration Speakers
9:30 – 11:00 Cisco Digital Architectural Frameworks : EN, Collaboration, Security & Data Center AC-8 Boardroom 90mins Avinash Salian (EN)
Aditya Pisupati(Collab)
Anubhav Wahie (Security)
Sridhar Bhardwaj (DC)
11:00 – 11:30 Coffee/Tea Break @ Atrium
11:30 – 12:00 ThingQbator – The Cisco Innovation Lab AC-8 Boardroom 30mins Chandrashekhar Raman
Head – ThingQbator (Cisco)
12:00 – 12:30 Creating Ethical Leaders in the digital world AC-8 Boardroom 30mins Prof Ramabhadran Thirumalai
Prof – Finance Area (ISB)
12:30 – 13:00 Driving Innovation in Education AC-8 Boardroom 30mins Srinivas K
Chief Operating Officer (T-Hub)
13:00 – 14:00 Lunch Break @ Atrium
14:00 – 14:30 Digital Transformation Of India AC-8 Boardroom 30mins Anil Nair
Managing Director
Country Digitization (Cisco)
14:30 – 15.30 Group Discussions (AMs & Customers) – Break Out Meetings Atrium 60mins Cisco AMs+ Customers
15:30 – 16:00 Q & A,Feedback, Closing Keynote & Wrap Up AC-8 Boardroom 30mins Marcus Lim
APJ Education Lead (Cisco)
Vaibhav Kumar Srivastava
Education Lead – India & SAARC (Cisco)

Sorry, no results matched your search criteria(s). Please try again.

THE INDIAN SCHOOL OF BUSINESS (ISB) evolved from the need for a world-class business school in Asia. The founders, some of the best minds from the corporate and academic worlds, anticipated the leadership needs of the emerging Asian economies.

The ISB is committed to creating such leaders through its innovative programmes, outstanding faculty and thought leadership. Funded entirely by private corporations, foundations and individuals from around the world who believe in its vision, the ISB is a not-for-profit organization.

Indian School of Business is regarded as one of the most digitally-advanced, fastest growing and innovative B-Schools globally.

Frequently Asked Questions

1. Who should register?

Senior executives with a key role in digital initiatives from educational institutions across India.

2. Is there a fee to this event?

No, there is no fee to this event. Accommodation will be taken care for out-station attendees at the Summit’s preferred hotel & most on-site event expenses are covered by Cisco Systems.

3. Which hotel should I stay at?

We recommend staying at Hotel Sheraton Hyderabad, the Summit's preferred hotel.

4. Must I attend the Welcome Dinner?

Attendance is not compulsory but we highly recommended to get to know fellow delegates before the event starts the next day.

5. How do we get from Hotel Sheraton to ISB?

There would be a shuttle to pick-up for delegates from Hotel Sheraton to ISB. Pick-up times will be shared in the event handbook closer to date.

6. How do we get from Hyderabad Airport to the Hotel Sheraton?

Airport transfers will be taken care for out-station attendees. It’s roughly a short, 30-40 minutes ride to get to Hotel Sheraton where all outstation delegates will be staying.
Please share your flight details with Kapil Kukreja – kapilk@kestone.in so that transfers can be arranged.
Pick-up details will be shared closer to the arrival date.